Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13416
Title: Classical duality and existence results for a multi-criteria supply-demand network equilibrium model
Authors: Wu, Y
Cheng, TCE 
Keywords: Duality
Network equilibrium
Variational inequality
Wardrop's eqilibrium principle
Issue Date: 2009
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2009, v. 5, no. 3, p. 615-628 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: We propose a dual model of a multi-criteria network equilibrium model and establish a primal-dual relationship between the network model and its dual model under certain generalized monotonicity assumptions. By using Gerstewitz's function, we obtain the primal-dual relationship without any convexity assumptions. As an application of the dual model, we derive an existence result for the network model.
URI: http://hdl.handle.net/10397/13416
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2009.5.615
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

54
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.